• eye problems

    Asked by jojosmom on Tuesday, March 19, 2013

    eye problems

    I posted a couple weeks ago about eye pain. It has started again but worse. My eye dr said its meibomian gland dysfunction. She said its a chemo side effect. My eye lashes are gone, oil glands get plugged and tears are poor quality. I'm taking doxycycline, fish oil, warm compresses, and eye ointment at bedtime. My upper eyelids are peeling, skin around eyes is rough as sandpaper, eyes hurt so much. Just wanted to let others know I was told this is a common side effect from chemo.

    2 Answers from the Community

    • GregP_WN's Avatar

      Thanks for posting your information. It's sure to help someone else with those conditions. Someone else here has probably had that problem and may be able to pass along some help for you.

      over 3 years ago
    • Nomadicme's Avatar

      I had eye issues, but not pain. Sorry I couldn't be more help.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more invasive (infiltrating) ductal carcinoma questions.  Also, don't forget to check out our Invasive (Infiltrating) Ductal Carcinoma page.